# SDR 2005UALA01208

- Difficulty date: October 28, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 42,505 hours, 8,140 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY PROX LIGHT INOP.  REPLACED FOWARD EEL LIGHT AT 1E.
